Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 76, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 31, 2019, 5:40 PM EDT for Edgecombe County, Halifax County, North Carolina. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2019, 5:40 PM EDT (21:40 UTC)
- Expired
- May 31, 2019, 6:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Edgecombe County, NC, Halifax County, NC
The radar
The Norfolk radar (KAKQ), 99 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:45 PM EDT | HAIL 2.5 | Hobgood, NC | LARGE HAILSTONES, UP TO 2.5 INCHES IN DIAMETER. REPORT VIA WRAL. |
| May 31, 5:45 PM EDT | HAIL 2.5 | Speed, NC | TENNIS BALL SIZE HAIL IN SPEED. |
| May 31, 5:50 PM EDT | HAIL 1 | 4 Ese Scotland Neck, NC | QUARTER SIZE HAIL ON WINSLOW ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 1:29 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 956 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
042
WUUS52 KRAH 312140
SVRRAH
NCC065-083-312230-
/O.NEW.KRAH.SV.W.0076.190531T2140Z-190531T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
540 PM EDT Fri May 31 2019
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northeastern Edgecombe County in central North Carolina...
Southeastern Halifax County in central North Carolina...
* Until 630 PM EDT
* At 539 PM EDT, a severe thunderstorm was located near Tarboro,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Scotland Neck, Hobgood, Speed, Leggett and Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building. Prepare immediately for large hail and deadly cloud to
ground lightning. Seek shelter inside a well-built structure. Stay
away from windows.
Large hail and continuous cloud to ground lightning are occurring
with this storm. Remember, if you can hear thunder, you are close
enough to be struck by lightning.
&&
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.
LAT...LON 3610 7724 3609 7731 3600 7741 3594 7737
3587 7744 3596 7758 3631 7750 3632 7745
3629 7741 3626 7741 3624 7738 3621 7738
3619 7735 3619 7733 3617 7731 3617 7729
3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 2139Z 211DEG 27KT 3596 7747
HAIL...1.25IN
WIND...60MPH
$$
101 follow-up statement
622
WWUS52 KRAH 312200
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
600 PM EDT Fri May 31 2019
NCC065-312209-
/O.CAN.KRAH.SV.W.0076.000000T0000Z-190531T2230Z/
Edgecombe NC-
600 PM EDT Fri May 31 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGECOMBE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.
LAT...LON 3609 7731 3601 7740 3600 7743 3604 7747
3604 7752 3606 7754 3607 7753 3626 7741
3624 7738 3621 7738 3617 7731 3616 7727
3614 7726 3613 7725 3612 7725 3611 7723
TIME...MOT...LOC 2159Z 211DEG 27KT 3609 7737
$$
NCC083-312230-
/O.CON.KRAH.SV.W.0076.000000T0000Z-190531T2230Z/
Halifax NC-
600 PM EDT Fri May 31 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN HALIFAX COUNTY...
At 559 PM EDT, a severe thunderstorm was located near Scotland Neck,
or 13 miles south of Rich Square, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Scotland Neck and Hobgood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3609 7731 3601 7740 3600 7743 3604 7747
3604 7752 3606 7754 3607 7753 3626 7741
3624 7738 3621 7738 3617 7731 3616 7727
3614 7726 3613 7725 3612 7725 3611 7723
TIME...MOT...LOC 2159Z 211DEG 27KT 3609 7737
HAIL...1.25IN
WIND...60MPH
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:39 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, May 31, 3:39 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 339 PM EDT Fri May 31 2019 .SYNOPSIS... A cold front and upper level trough will move across central NC tonight and reach the coast Saturday afternoon. A second cold front will move through the area on Sunday and Sunday night. High pressure will build into the region on Monday through Tuesday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 340 PM Friday... ...Severe thunderstorm watch number 300 is in effect until 03Z across all of central NC... This afternoon and evening will feature the most convectively day we have seen in several weeks and likely the best chance of rain for the next 6 days. Latest surface analysis shows a cold front extending across the northern Chesapeake Bay west into the Blue Ridge of VA and south across the eastern slopes of the Appalachians. A prominent surface trough extends from near Sanford east to near Goldsboro and Greenville. North of the trough surface winds have become northerly with surface dew points in the lower 60s. South of the trough, winds are southwesterly and gusty with dew points in the mid to upper 60s. A vigorous shortwave trough with 50+kts of flow at 500 hPa was moving across the southern Appalachians this afternoon. This strong after vortex will move east reaching the VA and NC coast after daybreak on Saturday. This feature will provide ample forcing for ascent and will lead to the continued development of scattered to numerous showers and thunderstorms across the area this afternoon and tonight. Deep convection developed near the surface boundary in the Coastal Plain and has moved east. Other scattered storms are developing across in a region of local convergence across northeast SC and south and east of KFAY. Finally, additional convection across western NC will push east into the western Piedmont over the next few hours. With time, individual storms will tend to grow upscale and congeal into multicells and cluster as they sweep east at 30 MPH. The best chance of storms across the Triad will be from 3 to 8 PM, the Triangle from 5 to 9 PM with multiple rounds of storms possible across the Sandhills and Coastal Plain, the first one from 3 to 6 PM and another later this evening. A severe thunderstorm watch is in effect across the area through 11 pm. MLCAPE values will range between 1000-2000 J/Kg this afternoon with tepid mid level lapse rates becoming more favorable as the upper trough approaches. These conditions combined with 0-6km bulk shear values of 35-45 kts will support some organized convection and perhaps a supercell or two. The wind field is unidirectional with a tendency for straight hodographs which could lead to splitting supercells. HREF guidance shows fairly high neighborhood probabilities of elevated updraft helicity and updraft strength this afternoon and evening. Both large hail and strong straight line winds appear to be the main threats, with a trend toward an increasing wind dominance as the storms grow into clusters. While the low level wind profile is not terribly favorable and LCL heights are high, the presence of the E-W surface trough could provide enough localized shear to support a remote tornado threat. The widespread and intense convection will push east this evening and should largely be out of the CWA by midnight. As the upper trough lags, an isolated shower or storm is still possible overnight, especially in the eastern Piedmont and Coastal Plain. Lows will drop back into the 60s in most locations. -Blaes && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... As of 240 PM Friday... The threat for scattered showers and a few thunderstorms will continue Saturday as a lobe of vorticity rotates southward through central NC. While scattered showers will likely be ongoing Saturday morning across the far northern counties, as the atmosphere destabilizes after 15Z, anticipate a few thunderstorms to develop, especially along and south of highway 64. While the atmosphere will have sufficient instability to support/sustain thunderstorms, the shear is anticipated to be much weaker than this afternoon. Thus, strong/severe storms not expected at this time. Bulk of scattered convection will dissipate with loss of heating. A mixture of sun and clouds and a light nly low level wind will prevent temperatures from becoming too hot. Anticipate enough cloudiness in the morning to deter heating a bit, resulting in high temperatures from the low-mid 80s north to the upper 80s south. If sunshine is more abundant in the morning, then highs may end up 2-3 degrees warmer than forecast. Lows Saturday night in the low-mid 60s. A sfc cold front will approach central NC from the west northwest Sunday, and cross our region Sunday night. The front will approach at a time when the atmosphere will become slightly unstable. Thus, expect a threat for a few showers and possibly a thunderstorm Sunday afternoon-early Sunday evening. A westerly low level flow ahead of the front will limit moisture advection and inhibit convective development ahead of the front. Currently expect convective coverage to be no worse than isolated to scattered, mostly north of highway 64. This same westerly flow will help to boost afternoon temperatures well into the 80s with lower 90s probable across the south. The frontal passage Sunday night will be noted by sfc winds veering to a nwly direction. This flow will advect a notably cooler and drier air mass into the region overnight. By early Monday, expect temperatures to vary from around 60 NW to the mid-upper 60s SE. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 255 PM Friday... A drier, more stable air mass will settle over central NC Monday into Tuesday as sfc high pressure builds into central NC from the northwest. This will translate to temperatures near or slightly below normal, with highs Monday and Tuesday ranging from near 80 north to the low-mid 80s south. Quite comfortable Monday night, with overnight temperatures in the 50s, and 60 to 65 Tuesday night. The area of high pressure will shift offshore by mid-week, initiating a return flow regime into central NC. This will advect a warm moist air mass back into our region. Aloft, a series of perturbations will approach in the wly flow. The perturbations in tandem with the increasingly moist atmosphere suggest a threat for scattered showers/storms, beginning Wednesday, and persisting through the remainder of the work week. Temperatures through the period will average a couple of degrees above normal, generally in the 85-90 degree range. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... As of 230 PM Friday... Severe thunderstorm watch number 300 is in effect until 03Z across all of central NC. Scattered to numerous showers and thunderstorms will move across central NC this afternoon and evening. Initially the greatest convective coverage will be during the mid and late afternoon across the Coastal Plain and Sandhills near a surface trough. Another area of convection will develop across western NC and push into the western Piedmont late this afternoon and then spread east into the evening hours. The stronger convection will end from west to east during the late evening hours although a lingering shower or storm may persist across the Coastal Plain overnight through daybreak. Brief periods of MVFR to IFR restrictions of VSBY and CIG are likely in thunderstorms. Outside of the convection, mainly VFR conditions are expected with multiple VFR clouds layers. Outside of convection, winds will become west to northwest overnight tonight at 10kts or less with mainly lightly northerly winds on Saturday. Looking beyond 18Z Saturday... VFR conditions should return on Saturday and continue into Saturday night as drier air moves into the region. An upper level disturbance and cold front will move across the area on Sunday and Sunday night producing a few showers and perhaps a storm. Fair weather with VFR conditions are expected for Monday and Tuesday before the next weather system approaches on Wednesday. -Blaes && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Blaes NEAR TERM...Blaes SHORT TERM...WSS LONG TERM...WSS AVIATION...WSS
Hazardous weather outlook, May 31, 1:34 PM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 134 PM EDT Fri May 31 2019 NCZ007>011-021>028-038>043-073>078-083>086-088-089-011745- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 134 PM EDT Fri May 31 2019 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, May 31, 4:42 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
442 PM EDT FRI MAY 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 3 N SEDGE GARDEN 36.13N 80.14W
05/31/2019 E1.00 INCH FORSYTH NC TRAINED SPOTTER
SPOTTER LOCATION WAS ON W. MOUNTAIN ST.
&&Special weather statement, May 31, 4:49 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
449 PM EDT Fri May 31 2019
NCZ007-008-312145-
Person NC-Granville NC-
449 PM EDT Fri May 31 2019
...A STRONG THUNDERSTORM WILL AFFECT PERSON COUNTY UNTIL 545 PM
EDT...
At 449 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leasburg, or 7 miles west of Roxboro, moving east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Oxford, Roxboro, Concord, Stem, Stovall, Bushy Fork, Hyco Lake,
Moriah, Hyco Marina and Berea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.
LAT...LON 3621 7851 3617 7850 3616 7851 3622 7880
3624 7880 3624 7891 3629 7915 3649 7914
3649 7850
TIME...MOT...LOC 2049Z 278DEG 35KT 3636 7910
PWBLocal storm report, May 31, 5:19 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
519 PM EDT FRI MAY 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 6 E COLFAX 36.12N 79.92W
05/31/2019 E1.75 INCH GUILFORD NC TRAINED SPOTTER
&&Special weather statement, May 31, 5:34 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Raleigh NC 534 PM EDT Fri May 31 2019 NCZ010-011-026-027-312230- Nash NC-Franklin NC-Warren NC-Halifax NC- 534 PM EDT Fri May 31 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NASH...SOUTHEASTERN WARREN...WEST CENTRAL HALIFAX AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 630 PM EDT... At 533 PM EDT, Doppler radar was tracking a strong thunderstorm 10 miles east of Louisburg, moving northeast at 30 mph. Dime size hail will be possible with this storm. Locations impacted include... Spring Hope, Castalia, Macon, Centerville, Glenview, Arcola, Medoc Mountain State Park, Aventon and Airlie. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 40 mph are capable of knocking down tree limbs and blowing around light outdoor objects. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 1100 PM EDT for central North Carolina. LAT...LON 3591 7811 3600 7830 3647 7812 3626 7764 TIME...MOT...LOC 2133Z 224DEG 27KT 3610 7812 10
Special weather statement, May 31, 5:36 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
536 PM EDT Fri May 31 2019
NCZ021-022-312230-
Guilford NC-Forsyth NC-
536 PM EDT Fri May 31 2019
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN FORSYTH AND
NORTHWESTERN GUILFORD COUNTIES UNTIL 630 PM EDT...
At 534 PM EDT, Doppler radar was tracking strong thunderstorms
extending from East Bend to King, Rural Hall, and Walkertown,
moving east at 25 mph.
Wind gusts up to 50 mph, very heavy rain, and hail to the size
of dimes will be possible with these storms.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, Lewisville,
Summerfield, Stokesdale, Walkertown, Jamestown and Rural Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central North Carolina.
LAT...LON 3612 8046 3614 8044 3621 8045 3622 8043
3624 8045 3626 8045 3625 7984 3596 7987
3600 8004 3601 8005 3602 8011 3611 8048
3612 8048
TIME...MOT...LOC 2134Z 267DEG 22KT 3622 8039
BadgettLocal storm report, May 31, 5:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
538 PM EDT FRI MAY 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 S PRINCEVILLE 35.84N 77.53W
05/31/2019 E1.00 INCH EDGECOMBE NC COUNTY OFFICIAL
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:13 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 62 min |
| May 31, 1:55 PM EDT | Special Weather Statement | RAH | Edgecombe | 65 min |
| May 31, 2:01 PM EDT | Special Weather Statement | RAH | Scotland | 59 min |
| May 31, 3:20 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 55 min |
| May 31, 3:30 PM EDT | Special Weather Statement | RAH | Wayne | 60 min |
| May 31, 4:24 PM EDT | Special Weather Statement | RAH | Alamance, Forsyth, Guilford | 66 min |
| May 31, 4:26 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 49 min |
| May 31, 4:45 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash, Wake | 45 min |
| May 31, 4:49 PM EDT | Special Weather Statement | RAH | Granville, Person | 56 min |
| May 31, 4:56 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 49 min |
| May 31, 5:09 PM EDT | Tornado Warning | RAH | Alamance, Guilford | 24 min |
| May 31, 5:28 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange, Randolph | 47 min |
| May 31, 5:31 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Orange | 44 min |
| May 31, 5:34 PM EDT | Special Weather Statement | RAH | Warren | 56 min |
| May 31, 5:36 PM EDT | Special Weather Statement | RAH | Forsyth | 54 min |
| May 31, 5:57 PM EDT | Special Weather Statement | RAH | Chatham, Wake | 63 min |
| May 31, 6:18 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 38 min |
| May 31, 6:21 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wilson | 39 min |
| May 31, 6:26 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Wake | 64 min |
| May 31, 6:43 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash | 47 min |
| May 31, 6:43 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Johnston, Wake | 62 min |
| May 31, 7:06 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 39 min |
| May 31, 7:08 PM EDT | Special Weather Statement | RAH | Johnston, Wayne, Wilson | 67 min |
| May 31, 7:19 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 56 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.